Unitary derived functor modules with small spectrum

T. J. Enright University of California, San Diego, La Jolla, CA, USA R. Parthasarathy Tata Institute of Fundamental Research, Bombay, India N. R. Wallach Rutgers University, New Brunswick, N.J., USA J. A. Wolf University of California, Berkeley, CA, USA

TBD mathscidoc:1701.331656

Acta Mathematica, 154, (1), 105-136, 1983.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:03 uploaded by actaadmin ] [ 275 downloads ] [ 0 comments ] [ Cited by 20 ]
@inproceedings{t.1983unitary,
  title={Unitary derived functor modules with small spectrum},
  author={T. J. Enright, R. Parthasarathy, N. R. Wallach, and J. A. Wolf},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203303592663365},
  booktitle={Acta Mathematica},
  volume={154},
  number={1},
  pages={105-136},
  year={1983},
}
T. J. Enright, R. Parthasarathy, N. R. Wallach, and J. A. Wolf. Unitary derived functor modules with small spectrum. 1983. Vol. 154. In Acta Mathematica. pp.105-136. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203303592663365.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved